Necrolisis epidérmica tóxica en el curso de un síndrome hemofagocítico secundario a linfoma de Hodgkin. Caso clínico
MetadatosMostrar el registro completo del ítem
Toxic epidermal necrolysis (TEN) is a lethal entity, characterized by extensive epidermal necrosis and multiorgan failure. Hemophagocytic syndrome (HFS) is also a rare and lethal syndrome characterized by hyperinflammation that leads to the appearance of fever, pancytopenia, organomegaly and hemophagocytosis. The concomitance of these diseases is extremely uncommon. We report a 38 years old female, who during the course of a HFS secondary to Hodgkin Lymphoma (HL), presented a TEN secondary to antibiotics. She was admitted due to a consumptive syndrome, lymphadenopathy, visceromegaly and severe pancytopenia. Laboratory and bone marrow tests confirmed HFS. Due to constant fever, imipenem was indicated. On the third day she started with pain and skin rash. She evolved with positive Nikolsky sign. Cutaneous biopsy was concordant with extensive TEN, which was managed with intravenous immunoglobulin and dexamethasone. A complete response and normalization of the blood count were achieved. Finally, the lymph node biopsy showed HL of mixed cellularity type, which was managed with 8 cycles of ABVD chemotherapy, achieving complete remission.
Artículo de publicación ISI
Cita del ítemRev Med chile 2018; 146: 523-527
Los siguientes archivos de licencia se asocian a este ítem: